Strange side effects: I was prescribed... - Mental Health Sup...

Mental Health Support

27,209 members15,716 posts

Strange side effects

Purpleorangeyellow
Purpleorangeyellow

I was prescribed zopiclon 7.5 after sudden bereavement. The first one worked well as I had been awake for days. A couple of weeks later I really needed proper sleep and took another but it was as if my mind was fighting against the tablet and I kept waking up. Earlier this week desperate to sleep I took another and can only describe myself awake after an hour of deep sleep moving about the bed having horrific nightmare imagining all sorts even though I was awake. Anyone had similar? I don't think I can take them again it was like having hallucinations.

7 Replies
oldestnewest

Was this medication given for short term use, to get over your loss ?

BOB

Yes and I know it's strong so only taking when needed

Are you over your loss, are you taking the drug for other problems ??

BOB

It not the right medication for you can your doctor give you something else like Ambien for example ?

JW621
JW621 in reply to Sunshine1968

You start building a tolerance where it doesn’t work for me all the time

I was taking that medication and that was hit and miss with me. I, stopped taking due to I was eating in my sleep and didn't realise until I woke to empty packages. It also left an awful metallic taste in my mouth that made me feel sick constantly. I've now been put on Zoplidem which is so much better, it doesn't alway give me a full night sleep, but feel a lot better in myself when I wake.

I do the same

You may also like...